# SDR MWEA010446

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581871
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, GOUGES AND ELONGATED HOLES ON RIGHT LAV FLOORBEAM AT STATION 980.  REMOVED DAMAGED SECTIONS OF BEAM TOP SURFACE, BLENDED GOUGES, REMOVED CORROSION, FABRICATED FILLER AND WEAR PLATE, DRILLED ANGLE AND FILLER, INSTALLED ANGLE AND FILLERS.
